# SDR AALA20010360

- Difficulty date: February 27, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 879-824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON J-ANGLE AT STATION 879 AND STRINGER 52 AND CORROSION AT STATION 52 AND STRINGER 868-824.  REPLACES SECTION OF J-ANGLE AND SECTION OF STRINGER PER SRM 53-00-01 VOL I AND SRM 53-10-00.  (M)
